# SDR NACA2024090620001

- Difficulty date: September 2, 2024
- Submitted: September 7, 2024
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 111,851 hours, 20,961 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Unknown
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAULT, ATTEMPTED THREE STARTS. PERFORMED APU ECU BITE TEST, NO FAULT NOTED AT THIS TIME IAW FIM 49-11 UNABLE TO DUPLICATE
